NIMOSTEM-P TABLETS
Description:
Nimesulide was as effective as paracetamol in reducing fever, local pain, and general discomfort. Nimesulide therefore appears to be at least as effective as paracetamol in terms of antipyretic and anti-inflammatory activity in children with inflammation of the upper respiratory tract and fever.
Composition : Nimesulide 100 mg. + Paracetamol 325 mg.
Packing : 10×10 Blister
Enquiry- ANALGESICS & MUSCLE RELAXANT
- ANTI ALLERGIC
- ANTIBIOTICS
- ANTICOLD TABLETS
- ANTIEMETICS
- ANTISPASMODIC TABLETS
- AYURVEDIC PRODUCTS
- Cardiac & Diabetic
- DENTAL RANGE
- DERMA
- G.P & OTHERS
- GYNAECARE
- HAEMATINIC TABLETS
- INJECTABLES
- MISCELLANEOUS
- NASAL DROPS
- NEURO PRODUCTS
- NUTRACEUTICALS
- OPTHALMIC & ENT CARE
- ORTHOPAEDIC
- PAEDIATRIC
- PPI'S
- SACHET
- STEROID
- SYRUPS & SUSPENSIONS